# SDR COEA2014032729908

- Difficulty date: February 13, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53172201202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MAJOR REPAIR.  DENT DAMAGE AT FRAME 10 ABOVE STRINGER 19L.  PATCH REPAIR IAW 53-00-00 FIG 408.
